# SDR QXEA2024010200193

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,467 hours, 9,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FWD EVACUATION SLIDE FITTING SPRING BROKE AND RUSTY HARDWARE AND AFT FITTING HARDWARE RUSTY. REMOVED AND REPLACED HARDWARE ON L1 DOOR FWD AND AFT EVACUATION SLIDE FLOOR FITTING AS MARKED. REF AMM 53-10-21. REMOVED AND REPLACED SPRING ON L1 DOOR FWD FLOOR FITTING. REF AMM 53-10-21. ADJUSTMENT CHECK OF BOTH FITTINGS GOOD. REF AMM 52-11-00.
